PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 63 | 1 | 109-115
Tytuł artykułu

Certain family of Durrmeyer type operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The present paper is a continuation of the earlier work of the author. Here we study the rate of convergence of certain Durrmeyer type operators for function having derivatives of bounded variation.
Rocznik
Tom
63
Numer
1
Strony
109-115
Opis fizyczny
Daty
wydano
2009-01-01
online
2010-01-22
Twórcy
autor
  • School of Applied Sciences, Netaji Subhas Institute of Technology, Sector 3 Dwarka New Delhi-110078, India
Bibliografia
  • Derriennic, M.-M., Sur l'approximation de functions integrable sur [0; 1] par des polynomes de Bernstein modifies, J. Approx. Theory 31 (1981), 323-343.
  • Durrmeyer, J. L., Une formule d'inversion de la Transformee de Laplace, Applications a la Theorie des Moments, These de 3e Cycle, Faculte des Sciences de l'Universite de Paris, 1967.
  • Gupta, V., López-Moreno, A. J. and Latorre-Palacios, J.-M., On simultaneous approximation of the Bernstein Durrmeyer operators, Appl. Math. Comput. 213 (1) (2009), 112-120.[WoS]
  • Gupta, V., Maheshwari, P., Bézier variant of a new Durrmeyer type operators, Riv. Mat. Univ. Parma (6) 7 (2) (2003), 9-21.
  • Srivastava, H. M., Gupta, V., A certain family of summation-integral type operators, Math. Comput. Modelling 37 (2003), 1307-1315.[WoS]
  • Zeng, X. M., Chen, W., On the rate of convergence of the generalized Durrmeyer type operators for functions of bounded variation, J. Approx. Theory 102 (2000), 1-12.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-009-0010-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.